# SDR ASAA0680024

- Difficulty date: January 15, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- Engine: Pwa JT8D219
- System (JASC): 2721 · Rudder Tab Control System
- Part: Torque Tube
- Part number: 49137551
- Condition: Corroded
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RUDDER TAB TORQUE TUBE LOWER SPLINES CORRODED.  REPLACED RUDDER TAB TORQUE TUBE SHAFT ASSEMBLY.  (K)
